# SDR NSVA0108

- Difficulty date: August 16, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Aircraft: N237CJ
- Make and model: Saab 340B
- Aircraft serial: 237
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Weu
- Part number: 006WS00
- Location: Avionics Rack
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAD - LAVATORY SMOKE CWP.  MAINTNANCE REMOVED AND REPLACED THE WEU.  OPS CHECK GOOD.  (M)
